| Model Number |
MMT-387A |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced an event where the infusion set which was in use for one hour resulted in bent cannula and experienced hyperglycemia on (b)(6)2026.The high blood glucose level was 449 mg/dl and treated with manual injection.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.